# SDR DALA2022020200672

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION WAS FOUND ON WEB OF FR68 AT STRGR 23R ON FWD FACE OF FRAME. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-596752. CONTINUE ON MON. (2107020)
